# SDR IPXA2025021577164

- Difficulty date: February 10, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50052
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR- ZONE 142 MAIN CARGO COMPARTMENT RIGHT SIDE STA 1020, BL 0 TO RBL 24.5 FLOOR BEAM  SUPPORT CHANNEL SPOTS WITH CORROSION. CLEANED MAIN CARGO COMPARTMENT /RH SIDE STA 1020, BL 0 TO RBL 24.5 FLOOR BEAM SUPPORT CHANNEL IAW SOPM 20-30-03. AFTER FURTHER INVESTIGATION FOUND NO CORROSION NOTED ONLY DIRT.
